# SDR FDEA202407111003

- Difficulty date: July 11, 2024
- Submitted: July 15, 2024
- Operation: Air carrier
- Aircraft: N663FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 766
- Aircraft time: 38,134 hours, 21,345 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: A5796000000351
- Part serial: FH1158
- Condition: None
- Location: Zone 600
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT REPAIR ASSESSMENT : EXISTING DOUBLER REPAIR FOUND ON RH I/B FLAP UPPER   SKIN BETWEEN RIB16~17, S2.1~S2.2 COMPLIED WITH ATTACHMENT B OF EO: E6-5100-7-5000 D7 PT1, TITLE: STRUCTURES - REPAIR   CATALOG - A300/A310 REPAIR IDENTIFICATION & TRACKING REQUIREMENTS 14 CFR 121.707,   INSPECTION OF EXISTING DOUBLER REPAIR ON RH I/B FLAP UPPER SKIN BTW RIB16~17, S-2.1~2.2   WAS EVALUATED AND DETERMINED IT TO BE CURRENT WITH FAA APPROVED DATA: A300-600F   SRM57-50-00-201, PARA4E, PAGE217~219, FIG205. THE REPAIR IS CATEGORY A AND CLASSIFIED AS   MAJOR PER GMM 6-2-100.  "MAJOR REPAIR."
